Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Subgroups of amalgamated free products


Author: Edward T. Ordman
Journal: Bull. Amer. Math. Soc. 76 (1970), 358-360
MSC (1970): Primary 2052, 2095; Secondary 2010
DOI: https://doi.org/10.1090/S0002-9904-1970-12477-6
MathSciNet review: 0255691
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Brown, Elements of modern topology, McGraw-Hill, New York, 1968. MR 37 #3563. MR 227979
  • 2. I. Gruško, Über die Basen einesfreien Produktes von Gruppen, Mat. Sb. N. S. 8 (50) (1940), 169-182. (Russian) MR 2, 215. MR 3412
  • 3. P. J. Higgins, Grushko's theorem, J. Algebra 4 (1966), 365-372. MR 34 #4344. MR 204505
  • 4. V. Kalašnikov and A. Kuroš, Freie Produkte der Gruppen mit vereinigten Untergruppen der Zentren, Dokl. Akad. Nauk. 6 (1935), 285-286. (Russian) Zentralblatt 11, 151.
  • 5. Alexander Kurosch, Die Untergruppen der freien Produkte von beliebigen Gruppen, Math. Ann. 109 (1934), no. 1, 647–660 (German). MR 1512914, https://doi.org/10.1007/BF01449159
  • 6. Hanna Neumann, Generalized free products with amalgamated subgroups. I, Amer. J. Math. 70 (1948), 590-625; II, Amer. J. Math. 71 (1949), 491-540. MR 10, 233; MR 11, 8. MR 26997
  • 7. J. R. Stallings, A topological proof of Grushko's theorem on free products, Math. Z. 90 (1965), 1-8. MR 32 #5723. MR 188284
  • 8. D. H. Wagner, On free products of groups, Trans. Amer. Math. Soc. 84 (1957), 352-378. MR 18, 790. MR 83992

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 2052, 2095, 2010

Retrieve articles in all journals with MSC (1970): 2052, 2095, 2010


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12477-6

American Mathematical Society